# SDR USAA2012040500010

- Difficulty date: April 3, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 35,887 hours, 13,062 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Access Door
- Part number: D5347508401200
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND INSPECTION ,AFTER ARRIVAL, FOUND BLUE HYDRAULIC SERVICE DOOR MISSING.   INSTALLED NEW UPPER ACCESS DOOR IAW MM 52-42-25-400-001A.
